# SDR 2011FA0000103

- Difficulty date: February 12, 2011
- Submitted: February 12, 2011
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Aircraft time: 20,646 hours, 20,646 cycles
- Engine: Cont IO520BB
- Engine time: 749 hours, 749 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Taxi Light
- Part time: 1,398 hours, 5,592 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TAXI LIGHT INOP.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/SWITCH TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 1398 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 5592.  NOTICED NEW CIRCUIT BREAKER MFG.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
